Research Group of Prof. Dr. M. Bachmayr
Institute for Numerical Simulation
maximize


@article{Bachmayr.Cohen.Migliorati:2016,
  author = {Bachmayr, Markus and Cohen, Albert and Migliorati,
		  Giovanni},
  title = {Sparse polynomial approximation of parametric elliptic
		  {PDE}s. {P}art {I}: affine coefficients},
  journal = {ESAIM Math. Model. Numer. Anal.},
  annote = {journal},
  fjournal = {ESAIM. Mathematical Modelling and Numerical Analysis},
  doi = {10.1051/m2an/2016045},
  volume = {51},
  number = {1},
  pages = {321--339},
  year = {2017},
  eprint = {1509.07045}
}